# SDR 2014F00017

- Difficulty date: October 24, 2013
- Submitted: October 25, 2013
- Operation: General aviation
- Aircraft: N771QT
- Make and model: Boeing 767381
- Aircraft serial: 33404
- Aircraft time: 34,885 hours, 13,318 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Indication
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FORWARD CARGO DOOR EICAS MESSAGE DISPLAYED IAW FIM 32-09, FAULT 805 PSEU BITE PROCEDURE WAS PERFORMED AND SHOWS S893 FAULT SENSOR AND IAW AMM 52-71-02, P6201 CONTINUES IN THE NEXT REPORT.  PROXIMITY SENSOR S893 IN FWD CARGO DOOR WAS CHECKED AND INSPECTED BY CONDITION AND INSTALLATION AND FOUND IN NORMAL CONDITION.  COCKPIT VOICE RECORDER AND FLIGHT DATA RECORDER WERE REPLACED TO VERIFY MORE INFORMATION.
